Alert archive / Hawaii / High Surf Warnings in 2013
High Surf Warning 5, NWS Honolulu, HI
NWS Honolulu, HI issued this high surf warning at Feb 9, 2013, 8:57 AM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2013, 8:57 AM HST (18:57 UTC)
- Expired
- Feb 10, 2013, 3:32 PM HST
- In force
- 31 hr
- Issued by
- NWS Honolulu, HI
Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI
The radar
The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lihue, (PHLI), launched 12:00Z, 7.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 290 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
449 WHHW40 PHFO 091857 CFWHFO URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 857 AM HST SAT FEB 9 2013 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI AND MOLOKAI... ...HIGH SURF WARNING FOR NORTH FACING SHORES OF OAHU AND MAUI... ...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU AND THE BIG ISLAND... .A NEW NORTHWEST SWELL WILL BUILD RAPIDLY THIS AFTERNOON AND TONIGHT...AND PEAK EARLY SUNDAY. SURF WILL REACH WARNING LEVEL HEIGHTS IN MANY AREAS...WITH ADVISORY LEVEL SURF ALONG THE WEST FACING SHORES OF OAHU AND THE BIG ISLAND. SURF WILL BE TRENDING DOWN BY SUNDAY AFTERNOON. HIZ001>003-007-008-012-013-017-020-100215- /O.UPG.PHFO.SU.Y.0010.000000T0000Z-130211T0400Z/ /O.NEW.PHFO.SU.W.0005.130209T1857Z-130211T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU- MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST- WINDWARD HALEAKALA- 857 AM HST SAT FEB 9 2013 ...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST SUNDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. * SURF...ALONG NORTH FACING SHORES...BUILDING TO HEIGHTS OF 20 TO 25 FEET LATE THIS AFTERNOON AND TONIGHT. ALONG WEST FACING SHORES...BUILDING TO HEIGHTS OF 15 TO 20 FEET THIS AFTERNOON AND TONIGHT. * TIMING...BUILDING LATE THIS AFTERNOON AND TONIGHT...PEAKING EARLY SUNDAY...THEN DIMINISHING. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS. && $$ HIZ006-023-100215- /O.CON.PHFO.SU.Y.0010.000000T0000Z-130211T0400Z/ WAIANAE COAST-KONA- 857 AM HST SAT FEB 9 2013 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * SURF...ALONG WEST FACING SHORES OF OAHU...BUILDING TO 12 TO 18 FEET. ALONG WEST FACING SHORES OF THE BIG ISLAND...BUILDING TO 6 TO 8 FEET. * TIMING...BUILDING LATE THIS AFTERNOON AND TONIGHT...PEAKING EARLY SUNDAY...THEN DIMINISHING. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. BOATERS SHOULD EXPECT RECREATIONAL SURFERS AND BODY BOARDERS UTILIZING HARBOR CHANNELS TO ACCESS SURFING AREAS. && $$ BIRCHARD
3 follow-up statements
002 WHHW40 PHFO 100135 CFWHFO URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 335 PM HST SAT FEB 9 2013 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI AND MOLOKAI... ...HIGH SURF WARNING FOR NORTH FACING SHORES OF OAHU AND MAUI... ...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU AND THE BIG ISLAND... .A NEW NORTHWEST SWELL WILL CONTINUE TO BUILD OVERNIGHT. SURF WILL REACH WARNING LEVEL HEIGHTS IN MANY AREAS...WITH ADVISORY LEVEL SURF ALONG THE WEST FACING SHORES OF OAHU AND THE BIG ISLAND. SURF WILL BE TRENDING DOWN SUNDAY NIGHT. HIZ001>003-007-008-012-013-017-020-101445- /O.CON.PHFO.SU.W.0005.000000T0000Z-130211T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU- MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST- WINDWARD HALEAKALA- 335 PM HST SAT FEB 9 2013 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * SURF...ALONG NORTH FACING SHORES...SURF HEIGHTS OF 20 TO 25 FEET. ALONG WEST FACING SHORES...SURF HEIGHTS OF 15 TO 20 FEET. * TIMING...TONIGHT AND SUNDAY. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHORE BREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS. && $$ HIZ006-023-101445- /O.CON.PHFO.SU.Y.0010.000000T0000Z-130211T0400Z/ WAIANAE COAST-KONA- 335 PM HST SAT FEB 9 2013 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. * SURF...ALONG WEST FACING SHORES OF OAHU...SURF HEIGHTS OF 12 TO 18 FEET. ALONG WEST FACING SHORES OF THE BIG ISLAND...SURF HEIGHTS OF 6 TO 8 FEET. * TIMING...TONIGHT AND SUNDAY. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. BOATERS SHOULD EXPECT RECREATIONAL SURFERS AND BODY BOARDERS UTILIZING HARBOR CHANNELS TO ACCESS SURFING AREAS. && $$ BURKE
024 WHHW40 PHFO 101307 CFWHFO URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 307 AM HST SUN FEB 10 2013 ...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI AND MOLOKAI... ...HIGH SURF WARNING FOR NORTH FACING SHORES OF OAHU AND MAUI... ...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU AND THE BIG ISLAND... .A LARGE NORTHWEST SWELL WILL CONTINUE TO KEEP WARNING LEVEL SURF IN MANY AREAS...WITH ADVISORY LEVEL SURF ALONG THE WEST FACING SHORES OF OAHU AND THE BIG ISLAND. SURF WILL BEGIN TO SLOWLY TREND DOWN TONIGHT. HIZ001>003-007-008-012-013-017-020-110215- /O.CON.PHFO.SU.W.0005.000000T0000Z-130211T0400Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU- MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST- WINDWARD HALEAKALA- 307 AM HST SUN FEB 10 2013 ...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * SURF...ALONG NORTH FACING SHORES...SURF HEIGHTS OF 20 TO 25 FEET. ALONG WEST FACING SHORES...SURF HEIGHTS OF 15 TO 20 FEET. * TIMING...THROUGH THIS EVENING. * IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES AND STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE BREAKING SURF...SIGNIFICANT SHORE BREAK...AND DANGEROUS CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD BE AWARE OF AN INCREASED NUMBER OF SURFERS UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS. && $$ HIZ006-023-110215- /O.CON.PHFO.SU.Y.0010.000000T0000Z-130211T0400Z/ WAIANAE COAST-KONA- 307 AM HST SUN FEB 10 2013 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * SURF...ALONG WEST FACING SHORES OF OAHU...SURF HEIGHTS OF 12 TO 18 FEET. ALONG WEST FACING SHORES OF THE BIG ISLAND...SURF HEIGHTS OF 6 TO 8 FEET. * TIMING...THROUGH THIS EVENING. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. BOATERS SHOULD EXPECT RECREATIONAL SURFERS UTILIZING HARBOR CHANNELS TO ACCESS SURFING AREAS. && $$ REYNES
227 WHHW40 PHFO 110132 CFWHFO URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 332 PM HST SUN FEB 10 2013 ...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU AND MOLOKAI...FOR NORTH FACING SHORES OF MAUI...AND FOR WEST FACING SHORES OF THE BIG ISLAND... .THE CURRENT NORTHWEST SWELL WILL CONTINUE TO SUBSIDE THROUGH THE NIGHT. THE HIGH SURF WARNING HAS BEEN DOWNGRADED TO A HIGH SURF ADVISORY...WHICH IS NOW IN EFFECT THROUGH TONIGHT. SURF WILL LOWER BELOW ADVISORY LEVELS BY MONDAY MORNING. HIZ001>003-007-008-012-013-017-020-111445- /O.CAN.PHFO.SU.W.0005.000000T0000Z-130211T0400Z/ /O.EXB.PHFO.SU.Y.0010.000000T0000Z-130211T1600Z/ NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU- MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST- WINDWARD HALEAKALA- 332 PM HST SUN FEB 10 2013 ...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST MONDAY... ...HIGH SURF WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST MONDAY. THE HIGH SURF WARNING HAS BEEN CANCELLED. * SURF...ALONG NORTH FACING SHORES...12 TO 18 FEET. ALONG WEST FACING SHORES...8 TO 14 FEET. * TIMING...THROUGH TONIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. BOATERS SHOULD EXPECT RECREATIONAL SURFERS UTILIZING HARBOR CHANNELS TO ACCESS SURFING AREAS. && $$ HIZ006-023-111445- /O.EXT.PHFO.SU.Y.0010.000000T0000Z-130211T1600Z/ WAIANAE COAST-KONA- 332 PM HST SUN FEB 10 2013 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. * SURF...ALONG WEST FACING SHORES OF OAHU...8 TO 14 FEET. ALONG WEST FACING SHORES OF THE BIG ISLAND...5 TO 8 FEET. * TIMING...THROUGH TONIGHT. * IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE BREAK...AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT AND DANGEROUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. BOATERS SHOULD EXPECT RECREATIONAL SURFERS UTILIZING HARBOR CHANNELS TO ACCESS SURFING AREAS. && $$ BRAVENDER
What forecasters said that day
The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Feb 9, 3:30 AM HST, 5 hours 27 minutes earlier.
Area forecast discussion, Feb 9, 3:30 AM HST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 330 AM HST SAT FEB 9 2013 .SYNOPSIS... LIGHT TRADES CONTINUE TODAY AS A WEAKENING FRONT APPROACHES THE MAIN HAWAIIAN ISLANDS. THE FRONT WILL LIKELY STALL JUST TO THE NORTHWEST OF KAUAI AND GRADUALLY DISSIPATE DURING THE NEXT COUPLE OF DAYS. HIGH PRESSURE BUILDS NORTH OF THE ISLANDS ON SUNDAY AND MONDAY... BRINGING STRONGER TRADE WINDS AND INCREASING SHOWERS THROUGH THE MIDDLE OF NEXT WEEK. RAIN WILL FAVOR WINDWARD AND MAUKA AREAS. && .DISCUSSION... THE LIGHT NE TRADE WIND REGIME CONTINUES TODAY. THIS WILL ALLOW FOR ANOTHER ROUND OF AFTERNOON SEA BREEZES AND LOW CLOUDS/SHOWERS OVER LEEWARD AREAS...ESPECIALLY ACROSS THE KONA COAST. MEANWHILE...MODELS BRING A WEAKENING/DECAYING COLD FRONT BOUNDARY TO AROUND 120 MILES NW OF KAUAI BY THIS AFTERNOON...WITH WEAK PRESSURE GRADIENTS STILL KEEPING GENERALLY LIGHT E/NE WINDS ACROSS THE MAIN HAWAIIAN ISLANDS. THE INFLUENCE OF THE FRONT...OR WHATEVER IS LEFT OF IT...WILL NOT HAVE A BIG IMPACT OVER THE AREA WEATHERWISE EXCEPT FOR AN ENHANCEMENT IN MOISTURE CONTENT UPSTREAM. WINDS WILL REMAIN FROM THE NE...BECOMING STRONGER DURING THE NEXT SEVERAL DAYS AS PRESSURE GRADIENTS GRADUALLY BECOME TIGHTER DUE TO INTENSIFYING HIGH PRESSURE FAR N/NW OF THE MAIN HAWAIIAN ISLANDS. LEFTOVER MOISTURE FROM THE AFOREMENTIONED FRONT WILL BE ADVECTED INTO THE AREA BY THE INCREASING TRADE WIND FLOW...WHICH WILL REACH THE MODERATE TO FRESH CATEGORY STARTING LATE SUN AND THROUGH THE FIRST HALF OF NEXT WEEK. SHOWERS EMBEDDED IN THE NE TRADES WILL BECOME MORE ACTIVE...WITH RAINFALL FAVORING WINDWARD AND MAUKA AREAS THROUGH LATER IN THE WEEK. SOME OF THE LARGER SHOWERS WILL BE PUSHED INTO LEEWARD AREAS BY THE INCREASING TRADES AT TIMES. MEANWHILE...MODELS CONTINUE TO DEPICT THE DEVELOPMENT ON AN AMPLIFYING MID/UPPER LVL TROUGH FAR NE OF THE ISLANDS...WITH A POTENTIAL CUT/OFF LOW SLOWLY MIGRATING S TROUGH MON. INTER AND INTRA MODEL CONSENSUS IS IMPROVING WITH LATEST SOLUTIONS BREAKING DOWN THIS LOW BEFORE IT CAN REACH THE MAUI/BIG ISLAND AREA. HOWEVER...THE REMNANTS OF THE LOW COULD ALSO HELP IN INJECTING ADDITIONAL MOISTURE UPSTREAM AND ENHANCE TRADE WIND SHOWER ACTIVITY FOR THE LATER PART OF NEXT WEEK. && .AVIATION... THE AIRMET FOR HIGH LEVEL TURBULENCE OVER THE ISLES REMAINS IN PLACE. OTHERWISE...CONDITIONS AT THE TERMINALS WILL BE VFR...WITH ONLY BRIEF MVFR CEILINGS POSSIBLE AT HILO. TRADE WINDS WILL BEGIN RAMPING UP TODAY...THUS AN AIRMET FOR MODERATE LOW LEVEL TURBULENCE MAY BE POSTED BY TONIGHT OR SUNDAY. && .MARINE... A PERSISTENT NORTHWEST SWELL WILL CONTINUE TO PRODUCE HIGH SURF ALONG NORTH AND WEST FACING SHORES OF THE ISLANDS THROUGH THE WEEKEND. A HIGH SURF ADVISORY IS NOW IN EFFECT FOR THIS SURF. THE INITIAL SWELL WILL DIMINISH SLIGHTLY THIS MORNING. THE SWELL WILL RISE AGAIN THIS AFTERNOON...AND SURF MAY APPROACH THE WARNING LEVEL OVERNIGHT. THE SURF WILL THEN SLOWLY SUBSIDE THROUGH SUNDAY. A SMALL CRAFT ADVISORY...SCA...WILL REMAIN UP FOR COASTAL WATERS EXPOSED TO THE NORTHWEST SWELL...WHICH WILL KEEP SEAS ABOVE THE 10 FT SCA THRESHOLD. THE TRADE WINDS WILL STRENGTHEN ENOUGH TODAY TO REQUIRE THE SCA TO BE EXPANDED TO INCLUDE THE WINDY AREAS AROUND MAUI AND THE BIG ISLAND. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY UNTIL 6 PM HST SUNDAY FOR NORTH AND WEST FACING SHORES OF NIIHAU KAUAI OAHU MOLOKAI...NORTH FACING SHORES OF MAUI AND WEST FACING SHORES OF THE BIG ISLAND. SMALL CRAFT ADVISORY UNTIL 6 PM HST SUNDAY FOR KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL- OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS. && SYNOPSIS/DISCUSSION...REYNES MARINE...DONALDSON AVIATION...KINEL
Nearby
High Surf Warnings in Hawaii, 2013Every high surf warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.